Does any body have an increased hunger with Bydureon?

Responses (4)

13 Aug 2012

Extreme hunger or increased hunger is unfortunately a reported side effect of taking Bydureon, if you think its too uncomfortable you could ask the doc/pharmacist who prescribed the med to give you another med for diabetes.

Please take care, best wishes!

Votes: +1
Anonymous

13 Aug 2012

Hello 7171964. I agree with Rajive. Added thought, a dose adjustment might help somewhat. Best of wishes to you, pledge

Votes: +1

13 Aug 2012

Since on Bydureon I lost 8 lbs.My humger stays the same.I took Byetta 3 years before switching. Fill up with salads. Someone said adjust the dose. YOU CAN'T it only comes in one dose.

Votes: +1

14 Aug 2012

Thanks for your help. Glad it is not just me. I can just get done eating a big meal and 10 min. later I am hungry again. I don't really want anything to eat, but I do feel hungry. I usually try to move around and do something and can work thru it but it is frustrating. Sometimes the hunger gets so bad I feel sick. I see my Dr. this week, guess I will see what he suggest also.

Votes: +0
SUZAG 8 Sep 2012

I've been on Bydureon for about 8 to 10 weeks now. At first I was ravenous but that has seemed to decrease and sometimes I have to remind myself to eat! I've lost 16 lbs. At work, I have substituted snacks for crushed ice and that has helped a lot. I think I eat out of boredom at work. I have noticed that if I wait too long to eat, I start to instantly feel nauseous and have to get something immediately. I only test in the morning but that has gone from 250 down to 105, I would say that this stuff is working!

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

On Byetta switched to Bydureon When does it begin to work?

Was on Byetta for years. Control was good. Now on Bydureon for 11 days. My glucose went up after a day or so when does it go back down? took 2 shots ...

0 answers 15 Apr 2012

I am getting ready to switch from byetta to bydureon. Is there any wait time between the last dose?

... of byetta and the first dose of bydureon? Thanks!

1 answer 27 Feb 2013

I have now been on Bydureon for over 6 months, but I have noticed I can barely stay awake most days?

... around noon. Just noticed today that one of the side affects is drowsiness, as anyone else experienced an increase in drowisness? I would hate to ...

2 answers 27 Mar 2013

Has anyone had a problem with sensitivity to the sun while taking Bydureon?

I have been taking Bydureon since February 2013. I was at the Jersey Shore for the 4th of July weekend and although tried to watch my sun exposure ...

0 answers 16 Jul 2013

Has anyone had abdominal pains and kidney problems after using Bydureon?

I took 4 shots of Bydureon but after getting bad pain in my abdomen after every shot and those terrible itchy, red lumps my dr pulled me off of it. I ...

1 answer 7 Oct 2013